# SDR UIEA2021031700609

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747*
- Aircraft serial: 32837
- Aircraft time: 73,963 hours, 12,617 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Eicas
- Part number: 7755503
- Part serial: 9805064
- Condition: Warning Message
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

ATB #4 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE, ENG 4 OIL PRESS EICAS MESSAGE. #4 OIL QTY 0 - OIL PRESS 4 WHILE WINDMILLING.(  REMOVED AND REPLACED STARTER AND SHAFT O-RING. LEAK & OPS CHECK OK. PER AMM 80-11-01/401.  )
